Please use this identifier to cite or link to this item:
|Title:||List decodability of symbol-pair codes||Authors:||Liu, Shu
|Keywords:||Engineering::Computer science and engineering||Issue Date:||2019||Source:||Liu, S., Xing, C., & Yuan, C. (2019). List decodability of symbol-pair codes. IEEE Transactions on Information Theory, 65(8), 4815-4821. doi:10.1109/TIT.2019.2904998||Journal:||IEEE Transactions on Information Theory||Abstract:||We investigate the list decodability of symbol-pair codes 1 in this paper. First, we show that the list decodability of every symbol-pair code does not exceed the Gilbert-Varshamov bound. On the other hand, we are able to prove that with high probability, a random symbol-pair code can be list decoded up to the Gilbert-Varshamov bound. Our second result of this paper is to derive the Johnson-type bound, i.e., a lower bound on list decoding radius in terms of minimum distance. Finally, we present a list decoding algorithm of Reed-Solomon codes beyond the Johnson-type bound in the pair metric. 1 A symbol-pair code is referred to a code in the pair metric.||URI:||https://hdl.handle.net/10356/138021||ISSN:||0018-9448||DOI:||10.1109/TIT.2019.2904998||Rights:||© 2019 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: https://doi.org/10.1109/TIT.2019.2904998.||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||RTP Journal Articles|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.